The analysis of solutions for Maxwell–Chern–Simons O(3) sigma model

Zhi-You Chen, Jann Long Chern

Research output: Contribution to journalArticle

Abstract

In this paper, we prove the uniqueness of topological solutions for the self-dual Maxwell–Chern–Simons O(3) sigma model under the conditions on Chern–Simons coupling parameter and the charge of electron. Besides, we also provide the quantitative analysis of radial solutions of all types for single vortex-point case.

Original languageEnglish
Article number147
JournalCalculus of Variations and Partial Differential Equations
Volume58
Issue number4
DOIs
Publication statusPublished - 2019 Aug 1

Fingerprint

Point Vortex
Radial Solutions
Sigma Models
Quantitative Analysis
Vortex flow
Uniqueness
Charge
Electron
Electrons
Chemical analysis

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{71689a4e66f745118a311daaaf9b7308,
title = "The analysis of solutions for Maxwell–Chern–Simons O(3) sigma model",
abstract = "In this paper, we prove the uniqueness of topological solutions for the self-dual Maxwell–Chern–Simons O(3) sigma model under the conditions on Chern–Simons coupling parameter and the charge of electron. Besides, we also provide the quantitative analysis of radial solutions of all types for single vortex-point case.",
author = "Zhi-You Chen and Chern, {Jann Long}",
year = "2019",
month = "8",
day = "1",
doi = "10.1007/s00526-019-1590-4",
language = "English",
volume = "58",
journal = "Calculus of Variations and Partial Differential Equations",
issn = "0944-2669",
publisher = "Springer New York",
number = "4",

}

The analysis of solutions for Maxwell–Chern–Simons O(3) sigma model. / Chen, Zhi-You; Chern, Jann Long.

In: Calculus of Variations and Partial Differential Equations, Vol. 58, No. 4, 147, 01.08.2019.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The analysis of solutions for Maxwell–Chern–Simons O(3) sigma model

AU - Chen, Zhi-You

AU - Chern, Jann Long

PY - 2019/8/1

Y1 - 2019/8/1

N2 - In this paper, we prove the uniqueness of topological solutions for the self-dual Maxwell–Chern–Simons O(3) sigma model under the conditions on Chern–Simons coupling parameter and the charge of electron. Besides, we also provide the quantitative analysis of radial solutions of all types for single vortex-point case.

AB - In this paper, we prove the uniqueness of topological solutions for the self-dual Maxwell–Chern–Simons O(3) sigma model under the conditions on Chern–Simons coupling parameter and the charge of electron. Besides, we also provide the quantitative analysis of radial solutions of all types for single vortex-point case.

UR - http://www.scopus.com/inward/record.url?scp=85069724871&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85069724871&partnerID=8YFLogxK

U2 - 10.1007/s00526-019-1590-4

DO - 10.1007/s00526-019-1590-4

M3 - Article

AN - SCOPUS:85069724871

VL - 58

JO - Calculus of Variations and Partial Differential Equations

JF - Calculus of Variations and Partial Differential Equations

SN - 0944-2669

IS - 4

M1 - 147

ER -